# SDR CA961128008

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2420 · AC Generation System
- Part: Sensor Wire
- Part number: 10014B22
- Condition: Broken
- Location: Ac Gen Ckt
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

(CAN) AC GENERATOR HOT CAUTION LIGHT ILLUMINATED IN FLIGHT. AC GENERATOR CIRCUIT BREAKER PULLED. SNAG FOUND TO BE BROKEN SENSOR WIRE AT PLUG 2421J4, PIN 11.
